# SDR REXA2019082601309

- Difficulty date: August 26, 2019
- Submitted: September 11, 2019
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 29,019 hours, 19,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AWR IN REF NRC S/N 00008 DURING PASSENGER SEAT REMOVAL, CORROSION WAS FOUND ON SIDE RAIL STRG 15 (L/R) FROM FS 434-545. SUMMARY: SIDE RAIL STR 15R FS477 TO FS545 WAS REPLACED FOR A NEW ONE DUE CORROSION LEVEL 2 PER AMM 53-00-49-400-801-A07. THE SIDE RAIL STR 15R FS374 TO FS477 WAS CLEANED AND NO DAMAGE WAS FOUND PER SRM 51-26-00-001-001-A01. SIDE RAILS STR 15L FS374 TO FS545 CORROSION WAS REMOVED AND THEREFORE IT IS WITHIN LIMITS PER SRM 53-21-49-101-001-A01 AND SRM 51-21-06-001-001-A01.
